TU Darmstadt / ULB / TUbiblio

Konsistente Steifigkeitsmatrizen in der Elastoplastizitätstheorie

Gruttmann, Friedrich (1987):
Konsistente Steifigkeitsmatrizen in der Elastoplastizitätstheorie.
In: ZAMM, pp. T191-T192, 67, (4), ISSN 00442267,
[Article]

Item Type: Article
Erschienen: 1987
Creators: Gruttmann, Friedrich
Title: Konsistente Steifigkeitsmatrizen in der Elastoplastizitätstheorie
Language: German
Journal or Publication Title: ZAMM
Volume: 67
Number: 4
Divisions: 13 Department of Civil and Environmental Engineering Sciences > Mechanics > Solid Body Mechanics
13 Department of Civil and Environmental Engineering Sciences > Mechanics
13 Department of Civil and Environmental Engineering Sciences
Date Deposited: 08 Jun 2017 11:09
Export:

Optionen (nur für Redakteure)

View Item View Item